Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Orthopidically handicapped, took hormone injections. Will there be any side effects?

hello doctor, i m from kerala,abt 20yrs old... i m orthopidically handicaped female.i took hormone injections and and so many other medicines.. now i m abt nearly 4inches.. since i m a girl while using this medicine is there any side effect happens in ma body? the other docters whom i consulted said that, there is only growth hormone defficieny in me,other all hormones are well for the metabolism of ma body.... so plz inform, while taking this medicine is there any chance of genetical problem occur in ma body?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
You need to carry out hormonal assays to ascertain the levels of various hormones in the body. Taking growth hormone extracts after attaining puberty can give rise to a condition called acromegaly. This is if the growth hormone levels are in excess in you blood.So if the growth hormone levels are normal then you should taper down the dosage of growth hormone.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor